# SDR DL764060014

- Difficulty date: January 4, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 16,619 hours, 5,863 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Module
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

L T/R ISOLATION VLV ALERT MSG.  RECYCLED C/B L5 L6 L32 AND L33 FOR LT ENG THRUST REVERSER.  DID TEST ON T/R RELAY MODULE.  NO FAULTS NOTED.  RESET MODULE EICAS MSG CLEARED.  NO FAULTS NOTED.
